Translator Disclaimer
2003 Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system
Mostafa Abounouh, Olivier Goubet, Abdelilah Hakim
Differential Integral Equations 16(5): 573-581 (2003).

Abstract

It is well known that the coupled Klein-Gordon-Schrödinger system possesses a compact global attractor into a suitable energy space. We prove the asymptotical smoothing effect for this system, i.e., we prove that the attractor is in fact embedded into a smaller energy space.

Citation

Download Citation

Mostafa Abounouh. Olivier Goubet. Abdelilah Hakim. "Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system." Differential Integral Equations 16 (5) 573 - 581, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1037.37035
MathSciNet: MR1973063

Subjects:
Primary: 37L30
Secondary: 35B41, 35Q55

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.16 • No. 5 • 2003
Back to Top